If you need an accessible version of this item please contact JSTOR User Support

E2677

Erwin Just and G. W. Peck
The American Mathematical Monthly
Vol. 86, No. 5 (May, 1979), p. 394
DOI: 10.2307/2321104
Stable URL: http://www.jstor.org/stable/2321104
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
394
    394